How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Elliot Ruff Your Own Question
Elliot Ruff
Elliot Ruff,
Category: Medical
Satisfied Customers: 1759
Experience:  GP at Whitstable Medical Practice
108371854
Type Your Medical Question Here...
Elliot Ruff is online now

Second opinion] wondering if you may help me at all please.

This answer was rated:

second opinion] Hi there, wondering if you may help me at all please.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I had a daughter in July & I’m late for my period I’m on the pill, and have been on it for a good 3-4 months now, and I’ve noticed the past 2-3 days I’ve been spotting and I put a pad on and it’s coming out in clots..
JA: Are you in any pain? How regular are your periods?
Customer: they have always been irregular, yes I feel sick and have cramps and mood swings and back and head ache
JA: Anything else in your medical history you think the Doctor should know?
Customer: I have mental health disorders
Good evening, I am Dr Ruff. Thank you for contacting us this evening.Congratulations on your daughter.Have you had regular periods since having your daughter in July?

If you would be able to provide more information about when your last period was, then I would be able to provide a better answer.

Periods post pregnancy can take a while to normalise, even longer if you have been breast feeding. It is also not uncommon to miss a period soon after a pregnancy, and spotting then clots is a sign of shedding that occurs in a period, but this can be delayed. Which I suspect is what you are experiencing.

The pill can make the period less regular, more so if you are on the mini pill.

I would do a pregnancy test to check this first, and if it was to continue, then please speak with your doctor. There are medications that can help with settling this bleeding, and it may be appropriate to examine you as well as arrange an ultrasound to check your pelvis.

Customer: replied 4 days ago.
Good morning. Sorry for the late response. Since July my periods were on time after having my daughter. My last period was 6th September, I didn’t breast feed due to having no milk at all. I’m on ceazette

Thank you, ***** ***** you take a 7 day break on this? If so, would you normally bleed during this?

Customer: replied 4 days ago.
Noo take it all the time
Okay thank, so with this type of contraceptive, irregular bleeding is common. However beyond 3 months from starting it you should arrange an examination with your doctor. This is a standard practice and is not suggestive of anything sinister, but should be checked before treatment options can be used, or even change of contraceptive type
Customer: replied 4 days ago.
What do o do about the symptoms and that ?

You can switch the pill, take Mefanamic or Tranexamic Acid. Naproxen can also be used but not as often.

Customer: replied 4 days ago.
Naproxen gives me nosebleeds

Okay thanks, ***** ***** way, treatment should not just be started without an investigating plus examination.

I can assist you with finding a private Gynaecologist if you would prefer?

Elliot Ruff and 6 other Medical Specialists are ready to help you
Customer: replied 4 days ago.
No it’s fine I’ll sort it thankyou

Okay, I wish you well and hope this all settles.